MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT SIMPLY LEGACY3 IMPLANT 3.7MMD X 13MML; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT SIMPLY LEGACY3 IMPLANT 3.7MMD X 13MML; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 853713U
Medical Device Problem Codes Component Incompatible (1108); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Part/interface does not fit/align.
 
Additional Manufacturer Narrative
B.5.Updated to "lack of primary stability" after data received from customer.(b)(6).
 
Event or Problem Description
Lack of primary stability.

Brand Name
SIMPLY LEGACY3 IMPLANT 3.7MMD X 13MML
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
sergio alvarado
3050 east hillcrest drive
thousand oaks 91362
8057785975
MDR Report Key21683598
Report Number3001617766-2025-006076
Device Sequence Number13026382
Product Code DZE
UDI-Device Identifier10841307107774
UDI-Public(01)10841307107774(10)15023047(17)291204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number853713U
Device Lot Number15023047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale